# SDR ASAA0640621

- Difficulty date: May 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458074
- Condition: Cracked
- Location: Bs 2915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME.  REMOVED EXISTING REPAIR TRIMMED OUT CRACK AND INSTALLED NEW REPAIR IAW EA 5310 02626.
